Journal article icon

Journal article

SIZE CONSTANCY IN MONKEYS WITH INFEROTEMPORAL LESIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/14640746908400217

Authors


Journal:
QUARTERLY JOURNAL OF EXPERIMENTAL PSYCHOLOGY
Volume:
21
Pages:
225-and
Publication date:
1969-01-01
DOI:
ISSN:
0033-555X
Source identifiers:
27342
Pubs id:
pubs:27342
UUID:
uuid:1c3f6247-5a6c-4407-b062-8ce36929e850
Local pid:
pubs:27342
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP